Authors: Okuka, Aleksandar
Zorica, Dušan 
Title: Formulation of thermodynamically consistent fractional Burgers models
Journal: Acta Mechanica
Volume: 229
Issue: 8
First page: 3557
Last page: 3570
Issue Date: 1-Aug-2018
Rank: M22
ISSN: 0001-5970
DOI: 10.1007/s00707-018-2198-z
Abstract: 
The approach of viscoelastic body constitutive equation fractionalization using rheological representation of the classical Burgers model and considering the Scott–Blair (fractional) elements instead of the dash-pot elements is adopted. The obtained fractional Burgers model is further generalized by considering arbitrary model parameters: multiplicative constants and orders of fractional differentiation. Thermodynamical consistency of the fractional Burgers model is analyzed, resulting in formulation of eight thermodynamically consistent fractional Burgers models.
Publisher: Springer Link
Project: Viscoelasticity of fractional type and shape optimization in a theory of rods 
Provincial Secretariat for Higher Education and Scientific Research, Grant 114-451-2489

Show full item record

SCOPUSTM   
Citations

12
checked on May 24, 2024

Page view(s)

50
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.